# SDR UPS07849765

- Difficulty date: April 12, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L1 DOOR CUTOUT HAS RIVET WITH NO ED AT LWR HINGE CUTOUT.  REMOVED, FABRICATED, AND INSTALLED L1 DOOR JAMB FRAME IAW SRM 51-1-21, 0D, 51-03-02,51-1-8,51-01-14, AND 51-3-0.
